3.6 B. Trabalhos de Pesquisa
B - Trabalhos de Pesquisa
1. Sobre Funções Monógenas Areolares, Revista Científica I, no 3, pp.19- 22, (1950), Rio de Janeiro, RJ.
2. Temporally Inhomogeneous Wave Equations in Hilbert Spaces, Anais da Academia Brasileira de Ciências, Vol. 37, 1965.
3. O Problema de Cauchy para a Equação não Linear das Ondas em Espaços de Hilbert, Gazeta de Matemática, no 101-102, pp. 1-7, (1966), Portugal.
4. Temporally Inhomogeneous Wave Equations in Hilbert Spaces, Notas de Matemática, no 31, 1965, Tese de Doutorado.
5. The Initial Value Problem for Nonlinear Wave Equations in Hilbert Spaces, Transactions of American Mathematical Society, Vol. 136 (1969) pp. 305-327.
6. An Application of Semigroups of Class Co, Portugaliae Mathematica, Vol. 26, Fasc.1, 1967.
7. On Nonlinear Differencial Equations in Hilbert Spaces, The American Mathematical Montly, Vol. 76, (1969) pp. 1024-1027.(Consulte-se R. P. Agarwal-V. Lakshmikantan - Uniqueness an Nonuniqueness Criteria for Ordinary Differential Equations - World Scientific- Publ. Co. 1993, pp. 229- 230).
8. Prolongamento Holomorfo de Semi Grupos Contínuos. Atas da 3a Quinzena de Análise Funcional e Equações Diferenciais, 1970 pp.201- 210
9. Solutions Faibles de L'Équation des Ondes Semi- Linéaires dans les Domaines non Cylindriques, C.R. Acad. Sc. Paris, t.272, (1971) pp.1457- 1458.
10. Nonlinear Wave Equations in Domains with Variable Boundary, Arkiv for Rational Mechanics and Analysis, Vol. 47, no 1, (1972) pp.47-58.
11. The Cauchy Problem for Nonlinear Wave Equations in Domains with Moving Boundary (em colaboração com J. Cooper), Annali della Scuola Normale Superiore di Pisa, Classe di Science, Vol. XXVI, Fasc.IV, (1972) pp. 829-838.
12. Remarks on Nonlinear Evolutions Equations in Non Cylindrical Domains, Escola de Análise em Campinas, Proceedings publicados por Djairo Guedes Figueiredo, Marcel Decker Editora.
13. Semi Linear Wave Equations, Lecture Notes in Mathematics, 446 (Partial Differential Equations and Related Topics), Springer Verlag, NY, (1975), pp.329- 354).
14. On a Modified Korteweg De Vries Equation, Trabalhos de Matemática no 85, Universidade de Brasília, (em colaboração com G.P.Menzala) (1975).
15. A Sobolev Type Equation, Memórias de Matemática no 60, Atas do 3o Seminário Brasileiro de Análise, (em colaboração com G.P.Menzala).
16. Weak Solutions for Nonlinear Dispersive Equation, Journal of Mathematical Analysis and Applications, Vol.59, no 3, (em colaboração com M. Milla Miranda), (1977), pp. 432-441.
17. Existence and Uniqueness for Periodic Solutions of the Benjamin- Bonna-Mahony Equation, SIAM Journal of Math. Annal. Vol. 8 no 5 (em colaboração com G.P. Menzala), (1977), pp.792- 799.
18. Alguns Métodos Matemáticos para o Estudo da Equação de Benjamin- Bonna-Mahony, (Tese para o concurso de Titular no IM- UFRJ), Rio de Janeiro,RJ, (1976).
19. On a Global Solution of a Nonlinear Dispersive Equation of Sobolev Type, Bol. Soc. Bras. Mat.,Vol.9 no1 (em colaboração com G.P.Menzala) (1978), pp. 49- 59.
20. On a New Class of Nonlinear Wave Equations, Journal of Math. Ann. and Appl., Vol.69 ,no 2 (1979), pp. 252-262. Foi publicado como nota prévia sob o título "Sur une Équation Non Linéaire de la Physique Mathématique",C.R. Acad. Sc. Paris, t. 286 (fevrier 1978) pp.277-278.
21. Nonlinear Hyperbolic Parabolic Partial Differential Equations, (Atas do 8o Seminário Brasileiro de Análise).
22. On Nonlinear Wave Equation, (Atas do 7o Seminário Brasileiro de Análise), (1978).
23. Remarks on Hyperbolic Parabolic Partial Differential Equation, Memórias de Matemática,UFRJ, no 123, (1981).
24. On Regular Solutions of a Class of Nonlinear Partial Differential Equations,(IV ELAM - Proceedings), Lima, Peru.
25. Weak Solutions for Nonlinear Wave Equations, Volume Comemorativo IME- USP
26. Remarks on a Class of Nonlinear Parabolic Equation, 15o Seminário Brasileiro de Análise, 1982.
27. On the Weak Solution of Nonlinear Partial Differential Equation, An. Acad. Bras. Ciências (1981), no 53, pp. 13-15.
28. Nonlinear Hyperbolic Parabolic Partial Differential Equations, Funkcialaj Ekvacioj, Japão, Vol. 23, no 2 pp. 151-158, (1980).
29. A Space of Functions Related to Backward Heat Equations, Memórias de Matemática,UFRJ, (1984).
30. A Space of Functions Related to Backward Heat Equations, Revista da Faculdade Ciências Matemáticas, no 2, fevereiro de 1988, Universidad Nacional Mayor de San Marcos, Lima, Peru.
31. On a Variational Inequality for a Nonlinear Operator of Hyperbolic Type, Bol. Soc. Bras. Mat., Vol. 16, no 2, (1985) ,pp. 41- 54, (em colaboração com Y. Ebihara-M.Milla Miranda).
32. Local Solutions for a Nonlinear Unilateral Problem, Revue Romaine de Mathématiques Pures et Apliquées, Tome XXI, no5 (1986), pp.371-382, (em colaboração com M.Milla Miranda).
33. On a Mixed Problem For a Class of Nonlinear Klein-Gordon Equations, Acta Math. Hung. no 52 (1- 2), (1988) pp. 61-69, (em colaboração com G. P. Menzala).
34. Weak Solutions for a System of Nonlinear Klein- Gordon Equations, Annali di Matematica Pura ed Applicata, Série IV, Tomo CXLVI, (1987), pp. 173- 183.
35. On the Existence of Global Solutions of a Coupled Nonlinear Klein- Gordon Equations,Funkcialaj Ekvacioj, Vol. 30, (1987), pp. 147-161, (em colaboração com M. Milla Miranda).
36. Local Solutions for a Nonlinear Degenerate Hyperbolic Equation, Nonlinear Analysis, Theory, Methods & Applications, Vol. 10, no 1, pp. 27- 40, (1986), (em colaboração com M. Milla Miranda).
37. Remarks on a Non-Well Posed Problem, Proc. of the Royal Society of Edinburgh, Vol. 102 A, pp. 131-140, (1986).
38. Hidden Regularity for Semilinear Hyperbolic Partial Differential Equations, Annales Faculté des Sciences de Toulouse, Vol. IX, no 1, pp. 103-120, (1988), (em colaboração com M. Milla Miranda).
39. On the Regular Solutions for Some Classes of Navier-Stokes Equations, Annales Faculté des Sciences de Toulouse, Vol. IX, no 1, (1988), pp.77- 101, (em colaboração com Y. Ebihara).
40. Solutions for the Equation of Nonlinear Vibrations in Sobolev Spaces of Fractionary Order, Mat. Aplic. Comp. Vol. 6, no 3, pp. 257-276, (1987), (em colaboração com M. Milla Miranda).
41. On a Nonlinear Wave Equation with Damping, Revista Matematica de la Universidad Complutense de Madrid, Vol .3, no 2 y 3, (1990), pp.213-231.
42. Nonlocal Unilateral Problem for a Nonlinear Hyperbolic Equation of the Theory of Elasticity, Matemática Contemporânea, Vol. 3, (1992), pp. 109- 126, (em colaboração com N.A. Larkin).
43. Exact Controllability for a Model of the Onedimensional Elasticity, 36o Seminário Brasileiro de Análise, (1992), pp.69-96, (em colaboração com Ricardo Fuentes)
44. On a Variational Inequality for Equation of Theory of Elasticity. Published in Well Posed Boundary Value Problems for Non Classical Equations,Novosibirski- Russia, (1991), pp.6-11.
45. Exact Controllability for a Timoshenko Model of Vibrations of Beams, Advances in Mathematical Sciences and Applications, Gakkotosho, Tokyo, Japan, Vol. 2, no 1, (1993), pp. 47- 61.
46. Contrôlabilité Exact de L'equation de Schrödinger dans de Domaines Non Cylindriques, C.R. Acad. Sc. Paris, T. 319, Serie I, (1994) pp. 685- 689, (em colaboração com M.Milla Miranda).
47. On Some Nonlinear Perturbation of Kirchoff- Carrier Operator, Computational and Applied Mathematics, Vol. 13, no 3 (1994) pp. 225-233. (In memorium of Professor Leopoldo Nachbin).
48. On Perturbation of Schrödinger Equation Exact Controllability, Proceedings of Fifth International Colloquium on Differential Equation ,(1994), pp. 225- 244, Editor D. Bainov and V. Covachev, (em colaboração com M. Milla Miranda).
49. Exact Controllability for Schrödinger Equations in Non Cylindrical Domains, 41o Seminário Brasileiro de Análise, (1995), 62 páginas, (em colaboração com M. Milla Miranda).
50. Remark on Degenerate Visco-Elastic Model of Kirchhoff-Carrier for Vibration of Strings, Matemática Contemporânea, Vol.8, (1995), pp. 294- 317, (em colaboração com Angela Rocha).
51. The Wave Equation with Nonlinear Boundary Conditions, 43o SBA, (1996), pp 277-295, (em colaboração com N. A. Larkin).
52. Boundary Value Problem for Wave Equations, Proceedings of the Sixth International Colloquium on Differential Equation, August (1995), Plovdiv- Bulgária, pp. 221- 226.
53. On a Boundary Value Problem for Wave Equation: Existence Uniqueness- Asymptotic Behavior, Revista de Matemática Aplicada (Universidade do Chile), V. 17, (1996), pp. 47- 76 (em colaboração com M. Milla Miranda)
54. Elliptic Regularization and Navier-Stokes System, Proceedings of International Symposium, dedicated to the 90 th Birthday Anniversary of Academician I. Vekua, Tbilisi, Georgia (1997), (em colaboração com J. Limaco Ferrel).
55. On the abstract model of Kirchhoff-Carrier Equation, Communications in Applied Analysis 1 (1997) pp. 389- 404. (em colaboração com Cousin, Frota e Larkin).
56. Kirchhoff-Carrier Elastic Strings in Noncylindrical Domains, 46o Seminário Brasileiro de Análise, Universidade Federal Fluminense, Niterói- RJ, (1997), 40 páginas, (em colaboração com J. Limaco Ferrel).
57. Kirchhoff-Carrier Elastic Strings in Noncylindrical Domains, Portugalia Matematica, 56 (4) (1999), pp 465-560 (em colaboração com J.Limaco Ferrel).
58. Approximate Controllability in Noncylindrical Domains (accepted for publication in Communications in Applied Analysis - Bulgaria, 1999), 16 páginas. Em colaboração com J. Limaco Ferrel.
59. Vibrations of elastic strings (Mathematical Aspects). Dedicado a J.L.Lions por ocasião de seus 70 anos. Contem três capítulos. O primeiro e o terceiro contém resultados recentes. O segundo é um resumo dos resultados obtidos nos últimos 20 anos sobre o modelo de Kirchhoff. Publicado nas Atas do 48o Seminário Brasileiro de Análise - LNCC - Petrópolis, RJ, setembro de 1998, 98 páginas (em colaboração com J.Limaco Ferrel e S.B. de Menezes).
60. Vibrations of Elastic Membranes with Moving Boundaries, Atas do 49o Seminário Brasileiro de Análise, Unicamp, Campinas-SP, maio de 1999. Aceito para publicação em Nonlinear Analysis TMA, USA. Em colaboração com J. Limaco Ferrel.